# SDR MASA2010012400062

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 18,481 hours, 17,826 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DIS ON T/O NOSE GEAR WON`T RETRACT.  R2 SELECTOR VALVE.
